# SDR CA970203013

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A310-324
- Engine: Pwa PW4152
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 6506606
- Condition: Sheared Spline
- Location: #1 System
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

(CAN) GREEN  HYDRAULIC SYSTEM DEPLETED IN FLIGHT. GROUND INSPECTION FOUND THE #1 GREEN SYSTEM ENGINE DRIVEN PUMP (EDP) DRIVE SHAFT HAD SHEARED INTERNALLY. PUMP CASE LEAKED, CAUSING LOSS OF GREEN SYSTEM HYDRAULIC FLUID.
